| Catalog Number |
M4018 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard stopcock(s) was leaking.The following information was received by the initial reporter with the following verbatim.Rn was infusing propofol through stopcock, port started leaking propofol.Rn states stopcock was opened correctly.Unsure how long propofol was infusing through tubing and stopcock before this occurred.Additional information received on (b)(6).Two incidences were reported of nursing infusing propofol through the tri smallbore tubing extension set (ref # (b)(4)): 1.Exact dates were the weekend of (b)(6).2.Yes, when the nurse detached the extension set and flushed the tubing there was a notable whole in the tubing where fluid was infusing out of.3.Yes, the patient started to wake up and almost self extubated.
Additional Manufacturer Narrative
It was reported that the port started leaking.One videos shows the leakage from the port.Due to no sample being received a root cause could not be determined.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
Material # m4018, batch # unknown.It was reported by customer that they were infusing propofol through stopcock, port started leaking propofol.Verbatim: m4018.Rn was infusing propofol through stopcock, port started leaking propofol.Rn states stopcock was opened correctly.Unsure how long propofol was infusing through tubing and stopcock before this occurred.Additional information received on 05nov.Two incidences were reported of nursing infusing propofol through the tri smallbore tubing extension set (ref # 20338e): 1.Exact dates were the weekend of october 24th-26th.2.Yes, when the nurse detached the extension set and flushed the tubing there was a notable whole in the tubing where fluid was infusing out of 3.Yes, the patient started to wake up and almost self extubated.4.No.5.There is a video that was included in the original rl.6.Unable to verify lot number at this time.